MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°,1.9/2.1MM, 18CM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°,1.9/2.1MM, 18CM
Model Number 27017BA
Medical Device Problem Codes Device Reprocessing Problem (1091); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported there was black debri coming out of bottom of eye piece.Foggy.No patient involvement.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection, the error description provided by the customer, "black debris coming out of bottom of eye piece", could not be confirmed.The examination of the optics revealed limited imaging in the form of cloudiness or blurring, which can be attributed to adhering residues on the distal cover glass.The coating is more clearly visible when focusing on the individual sections of the rod lens system.The distal solder seam shows a slight impact mark caused by mechanical stress.The damage found is not due to a manufacturing/production defect and may have been caused by clinical use/clinical reprocessing.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 30°,1.9/2.1MM, 18CM
Common Device Name
HOPKINS TELESCOPE 30°,1.9/2.1MM, 18CM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23418084
Report Number9610617-2025-01943
Device Sequence Number18717097
Product Code FAJ
UDI-Device Identifier04048551073407
UDI-Public04048551073407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27017BA
Device Catalogue Number27017BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown